# SDR ASAA9980178

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WAS FOUND TO BE VERY HARD TO CLOSE AND LATCH FROM THE OUTSIDE.  LUBRICATED AND DOOR OPERATED NORMALLY.  (M)
